# SDR UALA2010081602998

- Difficulty date: August 14, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 78,966 hours, 12,744 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539107
- Part serial: 88
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ISOLATION VALVE WOULD NOT OPEN.  REPLACED LT ISOLATION VALVE.  OPS CHECK NORMAL.
